NP-Completeness of Combinator Optimisation Problem

Joy, M. S. and Rayward-Smith, V. J. (1995) NP-Completeness of Combinator Optimisation Problem. Notre Dame Journal of Formal Logic, 36 (2). pp. 319-335.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: EPrints Services
Date Deposited: 01 Oct 2010 14:41
Last Modified: 25 Jul 2018 08:13
URI: https://ueaeprints.uea.ac.uk/id/eprint/3009
DOI: 10.1305/ndjfl/1040248462

Actions (login required)

View Item